MAUDE Adverse Event Report: MAKO SURGICAL CORP. PROBE- BLUNT STRAIGHT; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PROBE- BLUNT STRAIGHT; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 110800
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The tip of the green probe became detached from the arrays.This caused a problem with the verification of the calibration.Case type: tka.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported issue: the tip of the green probe became detached from the arrays.This caused a problem with the verification of the calibration.Case type: tka.Product history review: review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 09/20/2016.No non-conformances were identified during inspection.Complaint history review: a review of complaints related to p/n 110800, lot 19200616 shows no additional complaint(s) related to the failure in this investigation.Visual inspection: visual inspection shows that the probe tip is not fully seated against the probe body.Dimensional inspection: dimensional inspection was not completed as the item has been used and the dimensions and tolerances on the print are no longer an accurate representation of the part.Material analysis: material analysis was not completed as no material failure was alleged.Conclusion: it was confirmed that the probe tip is not fully seated against the probe body and the probe failed to report probe check values under 1.0 mm using different end effector arrays.The hazard/harm combination from this complaint has been previously identified.No additional investigation or specific actions are required.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no ncs or capas associated with the product and failure mode reported in this event.

Brand Name
PROBE- BLUNT STRAIGHT
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7747770
Report Number3005985723-2018-00456
Device Sequence Number16473757
Product Code OLO
UDI-Device Identifier00848486002695
UDI-Public00848486002695
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110800
Device Lot Number19200616
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;